MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLND SKID

EXACTECH, INC. EQUINOXE; GLND SKID
Catalog Number 315-03-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, the surgeon was trying to get the retractor out from behind the glenosphere and when he pulled out the skid it broke.No parts or pieces, no effect on patient.Device to return for evaluation.
 
Additional Manufacturer Narrative
(h3) after further investigation, this case has been determined to be a duplicate of 1038671-2021-00145.Please see 1038671-2021-00145 for additional information regarding this event.

Brand Name
EQUINOXE
Common Device Name
GLND SKID
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11640343
Report Number1038671-2021-00164
Device Sequence Number14215934
Product Code LXH
UDI-Device Identifier10885862084774
UDI-Public10885862084774
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number315-03-01
Device Lot Number128491012
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/21/2021
Supplement Date Received by Manufacturer03/21/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;